Automata with finite congruence lattices

Babcsányi István: Automata with finite congruence lattices. In: Acta cybernetica, (18) 1. pp. 155-165. (2007)

[thumbnail of Babcsanyi_2007_ActaCybernetica.pdf]
Cikk, tanulmány, mű

Download (141kB) | Preview


In this paper we prove that if the congruence lattice of an automaton A is finite then the endomorphism semigroup E(A) of A is finite. Moreover, if A is commutative then A is A-finite. We prove that if 3 ≤ |A| then a commutative automaton A is simple if and only if it is a cyclic permutation automaton of prime order. We also give some results concerning cyclic, strongly connected and strongly trap-connected automata.

Item Type: Article
Heading title: Regular papers
Journal or Publication Title: Acta cybernetica
Date: 2007
Volume: 18
Number: 1
ISSN: 0324-721X
Page Range: pp. 155-165
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 164-165. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 16. 10:55

Actions (login required)

View Item View Item